Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

SGPT and SGOT elevated due to testosterone injection. Can I stop the injection? Quality of life after that?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
I am Male 30 having problem of hypogonandism from last 10 years and taking Testestorn from last 7 years now i am having problem with my liver my SGPT is 70 and SGOT is 40 and having panic attacks. all problem what iam facing are because of testestron injection can i stop that injection what would be my quality of life and lasting of life.
Posted Fri, 4 May 2012 in Liver and Gall Bladder
Answered by Dr. Mohammed Tauseef 21 minutes later

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Do you have pain abdomen?
2.) What is your height and weight?

Both your Liver enzymes are elevated and it could be due to Testosterone Injections.

Kindly do not stop taking the injections on your own. If you are taking Doctor first.

For Panic attacks, you will need a Physical and Psychological evaluation, Lab tests like,

1.) Complete Blood Count
2.) Thyroid test
3.) ECG

and if confirmed, the treatment will depend upon the cause. Kindly get a Psychiatric Opinion, so that necessary interventions could be done.

Kindly visit a Gastoenterologist, so that he/she may examine you and if necessary run further tests to rule out any abnormality.

Follow these lifestyle modifications:

1.) Stick to your treatment plan and go for regular follow up.
2.) Avoid stress, practice relaxation techniques like yoga and meditation.
3.) Avoid smoking, alcohol, caffeine.
4.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
5.) Sleep for a minimum of 8 hours daily.
6.) Exercise regularly and maintain a healthy weight.

Hope I have answered your Query, I will be available to answer your follow up Queries.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor